# SDR DALA2025061704576

- Difficulty date: June 16, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 50,745 hours, 26,429 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3130 CORROSION SPIGOT FITTING RECEPTACLE ON LH PYLON.   REPLACED SPIGOT FITTING RECEPTACLE ON LH PYLON AS PER A319 SRM 51-74-00, AS PER A319 SRM 54-51-12-283-001, AS PER A319 SRM 51- 44-11-801 AND AS PER A319 SRM 54-51-12-300-001.
